RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Förster, K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:273
Full texts:74
References:29

http://www.mathnet.ru/eng/person65284
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. K. Förster, T. Weidl, “Trapped modes in an elastic plate with a hole”, Algebra i Analiz, 23:1 (2011),  255–288  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 179–202  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020